# SDR SWAA2016022649474

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 34,893 hours, 25,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 115A255111
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP AREA, INBD UPPER FIXED PANEL, LOWER SEAL SUPPORT CRACKED.  REPAIRED SUPPORT IAW EA.
